Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Subgroup properties of fully residually free groups''


Author: Ilya Kapovich
Journal: Trans. Amer. Math. Soc. 355 (2003), 1295-1296
MSC (2000): Primary 20F65
Published electronically: November 7, 2002
Original Article: Trans. Amer. Math. Soc. 354 (2002), 335-362.
MathSciNet review: 1938758
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20F65

Retrieve articles in all journals with MSC (2000): 20F65


Additional Information

Ilya Kapovich
Affiliation: Department of Mathematics, University of Illinois, 1409 West Green Street, Urbana, Illinois 61801
Email: kapovich@math.uiuc.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-02-03201-4
PII: S 0002-9947(02)03201-4
Received by editor(s): August 28, 2002
Published electronically: November 7, 2002
Article copyright: © Copyright 2002 American Mathematical Society